# SDR IPXA09855328

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 561235518
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-W4-17 REPAIR AT RT WING UPPER SURFACE STA XRS 467AAT FRONT  SPAR DOES NOT CORRELATE TO AN SRM REPAIR.  REPAIR ACCOMPLISHED PER TIMCO REO-12644 AND IPXA EO DC8-5710-32906-A.
